# SDR FDEA202110042505

- Difficulty date: October 4, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 31,561 hours, 17,469 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PYLON FORWARD FAIRING STIFFENER CRACKED AT THE RIB JO0 FWD AREA REINFORCED REPAIR DOUBLER & ANGLE WORK INSTRUCTION I.A.W. A300-600F SRM 54-54-11-  201-  2, PARA. 5A, PAGE 201-207, FIG. 201.
